# SDR MASA200500702

- Difficulty date: July 28, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138001
- Condition: Torn
- Location: Rt Recirc Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE A RT RECIRC FAN DUCT WAS FOUND TORN.  MAINTENANCE REPLACED DUCT THROUGH A FLEET CAMPAIGN DIRECTIVE (FCD).
